# SDR DALA2025012200528

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 77,887 hours, 33,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 692 2L DOOR WOULD NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR AREA. OPS CHK NORMAL PER B757-200 AMM 52-71. (6778568)
